# SDR WX0A2014070372008

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug MD 83
- Aircraft serial: 53347
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT INOPERATIVE IN AFT GALLEY CEILING LT SIDE.  RE LAMPED, OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
